MathSciNet Relay Station
MathSciNet bibliographic data
MR1628432 (2000i:13026) 13H15 (13A30)
Wang, Hsin-Ju Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000), no. 4, 963–973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement